# SDR SWAA2024102336380

- Difficulty date: September 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STRAP LOCATED ON BS 787 AND STRINGER 26R AFT CARGO COMPARTMENT 2024-572513<[01] REPLACED SUPPORT STRAP LOCATED ON BS 787 AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02. MEASURES OF CORROSION ARE: L: 1.1200 IN W: 0.4785 IN. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23329368.;[02] CORRECTED STEP 1. REPLACED SUPPORT STRAP LOCATED ON BS 787 AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02. MEASURES OF CORROSION ARE: L: 1.1200 IN W: 0.4785 IN. PERFORMED GENERAL VISUAL INSPECTION NO FOUN ADDITIONAL DAMAGE. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23329368.;[03] CORRECTED STEP 2. REPLACED SUPPORT STRAP LOCATED ON BS 787 AND STRINGER 26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2611 SHEET: 1 REV: C. MEASURES OF CORROSION ARE: L: 1.1200 IN W: 0.4785 IN. PERFORMED GENERAL VISUAL INSPECTION NO FOUN ADDITIONAL DAMAGE. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23329368.;[04] CORRECTED STEP 3. SUPPORT STRAP LOCATED ON BS 787 AND STRINGER 26R AFT CARGO COMPARTMENT MUST BE REPLACED DUE TO FOUND SEVERAL CORROSION (EXFOLIATION CORROSION) MEASURES OF CORROSION ARE: L: 1.1200 IN W: 0.4785 IN D: 0.00. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23329368. PERFORMED GENERAL VISUAL INSPECTION NO FOUND ADDITIONAL DAMAGE. REPLACED SUPPORT STRAP IAW B737-700 SRM 51-10-02 AND DWG 453A2611 SHEET: 1 REV: C.;[05] TASK CARD COMPLETE.
